BooksTestimonialsInterviewsLibraryArticlesShop Here 

long term side affects from interferon treatment

From:
Sent: Wednesday, July 27, 2011 10:45 PM
To:
LloydWright.org
Subject: long term side affects from interferon treatment

My name is Sammy, I went through the treatment , approximately 4  years ago , during the treatment I suffered burning sensations of the skin , server depression and isolation , pains in my joints , and ribs ,

I was cleared of the hep. C , but was left with the side effects , three years on , I have lost my marriage of three years as my wife could not handle the mood changes , I have a fear that I may never be normal ever again , I was told that it was impossible for me to be experiencing side affects three years after treatment . so I looked up long term side effects from interferon  and found out that many people are experiencing side affects  well after treatment , my mental state has deteriated, I no longer function as I did before treatment , I have loss of memory , I am emotionally unstable , I am depressed a lot , and have no ambition for life , it is as though I am just existing, I have major pains in my right leg, and now have got tendonitis in both arms ,

I still have the same burning skin sensations that I had while going through treatment , is there any way of finding out whether the interferon is still in my  system   , I am lost in what to do about this ongoing problem , if you could shed some light on the situation that would be a great help, 

Yours truly Sammy. Australia ,
Any response would be helpful

 


Hi Sammy,

I am very sorry you went thru this.

Most interferon side effects are caused by brain damage. So it is not that interferon is in your system, it is that when it was it damaged parts of your brain, usually in the brain stem. I also went thru this and to this day still have some of the lifelong side effects

This is not rare, it is very common and the medical community simply does not tell people, they deny when it happens and they keep making billions of dollars and we suffer.

There are some things you can try to help your situation.

NADH can help neuro transmitters. These are one of the common things damaged by interferon.

Also, NatCell CNS can help, helps a lot for some people but it is expensive so not many people try it.

Time will help some but not all of the side effects. One of the most noble things we can do is warn others as I have hundreds of people a week email and call me and tell me they are going to use interferon and they are confident that they will be fine, as I once was. Most people simply do not believe it when they are told  what can happen to them. People always feel it may happen to someone else or that this is all some conspiracy theory.

Just Say NO to Interferon!
Lloyd